A differential condition on the normal cone

Patil, D. P. ; Singh, Balwant (1984) A differential condition on the normal cone Journal of Algebra, 87 (1). pp. 28-35. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0021-8693(84)90158-3

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:84739
Deposited On:28 Feb 2012 09:11
Last Modified:28 Feb 2012 09:11

Repository Staff Only: item control page